The Jacobi elliptic-function method for finding periodic-wave solutions to nonlinear evolution equations

Parkes, E.J. and Duffy, B.R. and Abbott, P.C. (2002) The Jacobi elliptic-function method for finding periodic-wave solutions to nonlinear evolution equations. Physics Letters A, 295 (5-6). pp. 280-286. ISSN 0375-9601

Full text not available in this repository.Request a copy from the Strathclyde author

Abstract

The sn- and cn-function methods for finding nonsingular periodic-wave solutions to nonlinear evolution equations are described in a form suitable for automation, where sn and cn are the elliptic Jacobi snoidal and cnoidal functions, respectively. Some new solutions are presented.